# SDR ASAA2014060308035

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 6,319 hours, 1,996 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FMC INOPERATIVE.  HAD VTK THEN MAP FLAG ON CAPTAIN'S ND, RAN CHECKLIST AND REMAINED IN SINGLE FMC OPS.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 34-61N, TASK 838. RESET FMC CIRCUIT BREAKER.  OPS CHECKED NORMAL.
